# SDR R61A201809200973

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 11,220 hours, 7,631 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CRACK ON RIB 12 OF RT HORIZONTAL STABILIZER BETWEEN FRONT SPAR AND MID SPAR UPPER RIVET ROW JUST AFT OF 4TH RIVET FROM FRONT SPAR. REMOVED AND REPLACED RT HORIZONTAL STABILIZER RIB 12, REF SRM 51-40-08.
